MathSciNet Relay Station
MathSciNet bibliographic data
MR829618 (87e:65070) 65N20 (65F10 65N50)
McCormick, S.; Thomas, J. The fast adaptive composite grid (FAC) method for elliptic equations. Math. Comp. 46 (1986), no. 174, 439–456.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement